View Full Version : Do I have TS?


djotroy17
05-22-08, 02:53 AM
I think I may have a small case of TS. I used to take ridalin in middle school and would get twitches in my eyes like blinking a lot. I stopped taking the meds and the twitching almost completley stopped however I would still twitch maybe 1-2 times a day if that. I recently started taking meds again and the twictching is more increased again also...its not really noticable but I will tap my foot a lot or blink a little more then usual.

This mean anything?

TygerSan
05-22-08, 02:49 PM
Sometimes the psychostimulants like Ritalin or Adderall can unmask tics. There are other tic disorders besides Tourette's (which requires one to display both motor and phonic tics), and sometimes they are medication induced.

netsavy006
05-22-08, 05:38 PM
For me, when I took a stimulant medication I'd get the tics too. And when the drug was stopped the tics gradually went away. There is medication available for tics. Best one I've taken is clonidine (a high blood pressue medication). I use to take .05mg twice a day and it relieved the tics 100%.

arkyle
06-11-08, 05:06 PM
I have those tics (along with many others too, like shoulder and vocal tics) but some tend to decrease when I'm on ritalin, for example verbal and feet tics (which I only have when I feel in a rush, stressed out, or frustrated).